# SDR SWIA2021062859101

- Difficulty date: April 16, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-379 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20L HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS349.00 AND FS379.00     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CORRODED STRINGER 20L BETWEEN FS349 - FS379. REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01, REO 690-53-21-1360 REV A, DATED: 2021-05-15 AND DWG SH670-31401 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
